# SDR ASAA12511561

- Difficulty date: May 13, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 20,913 hours, 6,492 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: 3250254010
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOR NR 2 ENG FOUND FAULT CODE 77-20862.  THE BOTTOM LT EGT SIGNAL (T495S3) IS OUT OF RANGE.  ACFT GROUNDED.  PERFORMED FIM 77-21-00-810-803.  CLEANED EGT CONNECTOR REF AMM 77-21-00.  AFTER CLEANING,  READING GOOD.
